# SDR DL72K980951

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: R-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 4-72762-12, A 2.5 IN CRACK WAS FOUND IN THE R-1 DOOR UPPER HINGE CUTOUT INTERNAL DOUBLER.  REPAIR WAS ACCOMPLISHED PER ERA 364679-14.
